Limits of monotone sequences of Banach spaces. Applications
Doklady Akademii Nauk, Tome 251 (1980) no. 3, pp. 537-540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_3_a4,
author = {Yu. A. Dubinskii},
title = {Limits of monotone sequences of {Banach} spaces. {Applications}},
journal = {Doklady Akademii Nauk},
pages = {537--540},
year = {1980},
volume = {251},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_3_a4/}
}
Yu. A. Dubinskii. Limits of monotone sequences of Banach spaces. Applications. Doklady Akademii Nauk, Tome 251 (1980) no. 3, pp. 537-540. http://geodesic.mathdoc.fr/item/DAN_1980_251_3_a4/